default-icon
Could be allergic reaction to congestal
I have been taking congestal for 2 days nw due to having cold flu , it was okay until tonight , tachycardia and rash all over my chin , shoulders and upper arms occured , could it be an allergic rx to congestal , should i replace it by another drug ?
131 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Hello madam It could be drug reaction Please consult near by dr Do t take any medicine without proscription as it can dangerous sometimes Physical examination is must before giving any medicine for present condition
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.